Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the ideal structure of some algebras of analytic functions

John Eric Gilbert

Vol. 35 (1970), No. 3, 625–634
Abstract

Using the Beurling-Lax description of invariant subspaces of H2(R), we describe the ideal structure of two large classes of convolution algebras whose Fourier-Laplace Transforms are entire functions. A closed ideal will be characlerized by its cospectrum or by its cospectrum together with a nonnegative number related to the “rate of decrease at infinity”; in the latter case, the closed ideals having the same cospectrum form a totally ordered family {Iξ}[0,), with Iξ Iη whenever ξ < η. New examples of algebras to which the results apply are given.

Mathematical Subject Classification
Primary: 30A98
Milestones
Received: 30 September 1969
Revised: 25 April 1970
Published: 1 December 1970
Authors
John Eric Gilbert